# SDR UPS06547143

- Difficulty date: May 24, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 22,630 hours, 15,205 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Tool Damage
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 ENG PYLON AFT BULKHEAD LWR FLANGE HAS TOOL MARKS ON 3 EA HOLES AND ON I/B CORNER EDGE.  ACCOMPLISH EA 757-5453-27-A1460 AND UPS EO B757-5410-24523-A.
